Download this article
 Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Filtering the Heegaard Floer contact invariant

Çağatay Kutluhan, Gordana Matić, Jeremy Van Horn-Morris and Andy Wand

Geometry & Topology 27 (2023) 2181–2236
Bibliography
1 K L Baker, J B Etnyre, J Van Horn-Morris, Cabling, contact structures and mapping class monoids, J. Differential Geom. 90 (2012) 1 MR2891477
2 J A Baldwin, Heegaard Floer homology and genus one, one-boundary component open books, J. Topol. 1 (2008) 963 MR2461862
3 J A Baldwin, Contact monoids and Stein cobordisms, Math. Res. Lett. 19 (2012) 31 MR2923174
4 J Baldwin, D S Vela-Vick, A note on the knot Floer homology of fibered knots, Algebr. Geom. Topol. 18 (2018) 3669 MR3868231
5 E Bao, K Honda, Definition of cylindrical contact homology in dimension three, J. Topol. 11 (2018) 1002 MR3989436
6 J Bowden, Exactly fillable contact structures without Stein fillings, Algebr. Geom. Topol. 12 (2012) 1803 MR2979998
7 K Cieliebak, Y Eliashberg, From Stein to Weinstein and back : symplectic geometry of affine complex manifolds, 59, Amer. Math. Soc. (2012) MR3012475
8 V Colin, Chirurgies d’indice un et isotopies de sphères dans les variétés de contact tendues, C. R. Acad. Sci. Paris Sér. I Math. 324 (1997) 659 MR1447038
9 J Conway, Transverse surgery on knots in contact 3–manifolds, Trans. Amer. Math. Soc. 372 (2019) 1671 MR3976573
10 J Conway, J B Etnyre, B Tosun, Symplectic fillings, contact surgeries, and Lagrangian disks, Int. Math. Res. Not. 2021 (2021) 6020 MR4251270
11 Y Eliashberg, Filling by holomorphic discs and its applications, from: "Geometry of low-dimensional manifolds, II" (editors S K Donaldson, C B Thomas), London Math. Soc. Lecture Note Ser. 151, Cambridge Univ. Press (1990) 45 MR1171908
12 Y Eliashberg, Unique holomorphically fillable contact structure on the 3–torus, Int. Math. Res. Not. 1996 (1996) 77 MR1383953
13 J B Etnyre, J Van Horn-Morris, Monoids in the mapping class group, from: "Interactions between low-dimensional topology and mapping class groups" (editors R I Baykur, J Etnyre, U Hamenstädt), Geom. Topol. Monogr. 19, Geom. Topol. Publ. (2015) 319 MR3609913
14 D T Gay, Four-dimensional symplectic cobordisms containing three-handles, Geom. Topol. 10 (2006) 1749 MR2284049
15 P Ghiggini, Strongly fillable contact 3–manifolds without Stein fillings, Geom. Topol. 9 (2005) 1677 MR2175155
16 E Giroux, Structures de contact en dimension trois et bifurcations des feuilletages de surfaces, Invent. Math. 141 (2000) 615 MR1779622
17 E Giroux, Géométrie de contact : de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, II" (editor T Li), Higher Ed. (2002) 405 MR1957051
18 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. 148 (1998) 619 MR1668563
19 M Hedden, O Plamenevskaya, Dehn surgery, rational open books and knot Floer homology, Algebr. Geom. Topol. 13 (2013) 1815 MR3071144
20 K Honda, On the classification of tight contact structures, II, J. Differential Geom. 55 (2000) 83 MR1849027
21 K Honda, W H Kazez, G Matić, Right-veering diffeomorphisms of compact surfaces with boundary, Invent. Math. 169 (2007) 427 MR2318562
22 K Honda, W H Kazez, G Matić, The contact invariant in sutured Floer homology, Invent. Math. 176 (2009) 637 MR2501299
23 K Honda, W H Kazez, G Matić, On the contact class in Heegaard Floer homology, J. Differential Geom. 83 (2009) 289 MR2577470
24 M Hutchings, The embedded contact homology index revisited, from: "New perspectives and challenges in symplectic field theory" (editors M Abreu, F Lalonde, L Polterovich), CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 263 MR2555941
25 M Hutchings, J Nelson, Cylindrical contact homology for dynamically convex contact forms in three dimensions, J. Symplectic Geom. 14 (2016) 983 MR3601881
26 A Juhász, S Kang, Spectral order for contact manifolds with convex boundary, Algebr. Geom. Topol. 18 (2018) 3315 MR3868222
27 A Kaloti, Stein fillings of planar open books, preprint (2013) arXiv:1311.0208
28 A Kaloti, B Tosun, Hyperbolic rational homology spheres not admitting fillable contact structures, Math. Res. Lett. 24 (2017) 1693 MR3762690
29 P B Kronheimer, T S Mrowka, Monopoles and contact structures, Invent. Math. 130 (1997) 209 MR1474156
30 Ç Kutluhan, G Matić, J V Horn-Morris, A Wand, Spectral order for sutured contact manifolds, in preparation
31 Ç Kutluhan, G Matić, J V Horn-Morris, A Wand, Spectral order is a non-trivial contact invariant, in preparation
32 Ç Kutluhan, G Matić, J Van Horn-Morris, A Wand, A Heegaard Floer analog of algebraic torsion, from: "Breadth in contemporary topology" (editors D T Gay, W Wu), Proc. Sympos. Pure Math. 102, Amer. Math. Soc. (2019) 119 MR3967365
33 J Latschev, C Wendl, Algebraic torsion in contact manifolds, Geom. Funct. Anal. 21 (2011) 1144 MR2846386
34 Y Li, Y Liu, Hyperbolic 3–manifolds admitting no fillable contact structures, Proc. Amer. Math. Soc. 147 (2019) 351 MR3876754
35 R Lipshitz, A cylindrical reformulation of Heegaard Floer homology, Geom. Topol. 10 (2006) 955 MR2240908
36 P Lisca, Symplectic fillings and positive scalar curvature, Geom. Topol. 2 (1998) 103 MR1633282
37 P Lisca, On lens spaces and their symplectic fillings, Math. Res. Lett. 11 (2004) 13 MR2046195
38 P Lisca, G Matić, Tight contact structures and Seiberg–Witten invariants, Invent. Math. 129 (1997) 509 MR1465333
39 P Lisca, A I Stipsicz, Tight, not semi-fillable contact circle bundles, Math. Ann. 328 (2004) 285 MR2030378
40 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact 3–manifolds, III, J. Symplectic Geom. 5 (2007) 357 MR2413308
41 S Lisi, C Wendl, Spine removal surgery and the geography of symplectic fillings, Michigan Math. J. 70 (2021) 403 MR4278702
42 D McDuff, The structure of rational and ruled symplectic 4–manifolds, J. Amer. Math. Soc. 3 (1990) 679 MR1049697
43 T Mrowka, P Ozsváth, B Yu, Seiberg–Witten monopoles on Seifert fibered spaces, Comm. Anal. Geom. 5 (1997) 685 MR1611061
44 L I Nicolaescu, Eta invariants of Dirac operators on circle bundles over Riemann surfaces and virtual dimensions of finite energy Seiberg–Witten moduli spaces, Israel J. Math. 114 (1999) 61 MR1738674
45 K Niederkrüger, C Wendl, Weak symplectic fillings and holomorphic curves, Ann. Sci. Éc. Norm. Supér. 44 (2011) 801 MR2931519
46 Y G Oh, Fredholm theory of holomorphic discs under the perturbation of boundary conditions, Math. Z. 222 (1996) 505 MR1400206
47 B Owens, S Strle, Dehn surgeries and negative-definite four-manifolds, Selecta Math. 18 (2012) 839 MR3000471
48 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
49 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
50 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
51 J Pardon, Contact homology and virtual fundamental cycles, J. Amer. Math. Soc. 32 (2019) 825 MR3981989
52 O Plamenevskaya, A combinatorial description of the Heegaard Floer contact invariant, Algebr. Geom. Topol. 7 (2007) 1201 MR2350279
53 K Raoux, tau-invariants for knots in rational homology spheres, PhD thesis, Brandeis University (2017) MR3641020
54 S Sarkar, J Wang, An algorithm for computing some Heegaard Floer homologies, Ann. of Math. 171 (2010) 1213 MR2630063
55 A Wand, Detecting tightness via open book decompositions, from: "Interactions between low-dimensional topology and mapping class groups" (editors R I Baykur, J Etnyre, U Hamenstädt), Geom. Topol. Monogr. 19, Geom. Topol. Publ. (2015) 291 MR3609912
56 A Wand, Tightness is preserved by Legendrian surgery, Ann. of Math. 182 (2015) 723 MR3418529
57 C Wendl, Strongly fillable contact manifolds and J–holomorphic foliations, Duke Math. J. 151 (2010) 337 MR2605865
58 C Wendl, A hierarchy of local symplectic filling obstructions for contact 3–manifolds, Duke Math. J. 162 (2013) 2197 MR3102479